dc.contributor.authorHong, Zhaoping
dc.contributor.authorHu, Yuao
dc.contributor.authorLian, Heng
dc.date.accessioned2013-10-25T02:48:37Z
dc.date.available2013-10-25T02:48:37Z
dc.date.copyright2013en_US
dc.date.issued2013
dc.identifier.citationHong, Z., Hu, Y., & Lian, H. (2013). Variable selection for high-dimensional varying coefficient partially linear models via nonconcave penalty. Metrika, 76(7), 887-908.en_US
dc.identifier.issn0026-1335en_US
dc.identifier.urihttp://hdl.handle.net/10220/16889
dc.description.abstractIn this paper, we consider the problem of simultaneous variable selection and estimation for varying-coefficient partially linear models in a “small n , large p ” setting, when the number of coefficients in the linear part diverges with sample size while the number of varying coefficients is fixed. Similar problem has been considered in Lam and Fan (Ann Stat 36(5):2232–2260, 2008) based on kernel estimates for the nonparametric part, in which no variable selection was investigated besides that p was assume to be smaller than n . Here we use polynomial spline to approximate the nonparametric coefficients which is more computationally expedient, demonstrate the convergence rates as well as asymptotic normality of the linear coefficients, and further present the oracle property of the SCAD-penalized estimator which works for p almost as large as exp{n1/2} under mild assumptions. Monte Carlo studies and real data analysis are presented to demonstrate the finite sample behavior of the proposed estimator. Our theoretical and empirical investigations are actually carried out for the generalized varying-coefficient partially linear models, including both Gaussian data and binary data as special casesen_US
dc.language.isoenen_US
dc.relation.ispartofseriesMetrikaen_US
dc.subjectDRNTU::Science::Mathematics
dc.titleVariable selection for high-dimensional varying coefficient partially linear models via nonconcave penaltyen_US
dc.typeJournal Article
dc.contributor.schoolSchool of Physical and Mathematical Sciencesen_US
dc.identifier.doihttp://dx.doi.org/10.1007/s00184-012-0422-8


Files in this item

FilesSizeFormatView

There are no files associated with this item.

This item appears in the following Collection(s)

Show simple item record